Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Sharp stabbing pain in stomach, back, fever, slight chills. Took cap, no relief. What should i do?

I am a 22 year old female. I have sharp stabbing pain in my stomach . I have a low grade fever and slight chills for which I took Paracetamol 500 mg. I have taken 2 dicyclomine 20 mg tablets so far. In the morning I had severe gas for which I took some Eno Fruit Salt. I feel very tired and weak. But the stomach pain is not going away. In the morning, my lower back was also hurting. I thought that the Dicyclomine would work, but it hasn t. What should I do now? I think that it is food poisoning . Should I take Cipro 500 mg? Or not? I tried napping but it was useless because of the stomach pain. What should I do to get better ASAP? :(
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling.
Your fever appears to be typhoid fever , or urinary tract infection, or some other fever due to indigestion of the fever can cause stomach pain.
I advise you to consult a physician for diagnosis and treatment. You may have to undergo blood work for investigating the fever. and get treated accordingly.
Unless the underlying fever is cured the stomach pain wont subside.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor